# SDR 06FDEA04174

- Difficulty date: December 5, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N418FE
- Make and model: Airbus A310-222
- Aircraft serial: 343
- Aircraft time: 39,141 hours, 18,988 cycles
- System (JASC): 2760 · Drag Control System
- Part: Skin
- Condition: Damaged
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-WING NR 4 SPOILER PANEL CENTER I/B HINGE AND O/B HINGE HAS WORN BUSHING.  EXCESSIVE PLAY DURING MOVEMENT OF PANEL REMOVED AND REPLACED  NR 4 RT WING SPOILER BUSHING IAW AMM 310/200 27-61-51-4 AND CMM 57-73-11.  REMOVED AND REINSTALLED NR 4 RT WING SPOILER, OPS CK GOOD IAW A310/200 AMM 27-61-51-4, C/W EA6-5740-106243 PT1.
